International Journal of Contemporary Mathematical Sciences

Online Edition, Vol. 11, 2016, no. 5-8

R. M. Mandouh
      Bayesian inference from the Kumaraswamy-Weibull distribution based on censored samples with applications real data
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 5, 197-209
      http://dx.doi.org/10.12988/ijcms.2016.51267

Tugba Han Simsekler, Naime Tozlu, Saziye Yuksel
      \beta-Baire spaces and \beta-Baire property
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 5, 211-216
      http://dx.doi.org/10.12988/ijcms.2016.612

O.P. Vinocha, Ajay Kumar
      Study on coset distribution of extended triple error correcting BCH codes
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 5, 217-226
      http://dx.doi.org/10.12988/ijcms.2016.615

Jenq-Jong Lin
      Sun decompositions of crowns
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 5, 227-233
      http://dx.doi.org/10.12988/ijcms.2016.637

Zai-Yin He, Hong-Hu Chu, Yu-Ming Chu
      An optimal double inequality between geometric, logarithmic and arithmetic means
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 5, 235-241
      http://dx.doi.org/10.12988/ijcms.2016.6310

Ph. Raju Singh
      Common fixed point theorem for generalized hybrid tangential property
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 5, 243-249
      http://dx.doi.org/10.12988/ijcms.2016.5629

S. Robinson Chellathurai, L. Jesmalar
      Core in rough graph and weighted rough graph
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 6, 251-265
      http://dx.doi.org/10.12988/ijcms.2016.638

Rafael Jakimczuk
      Formulae for every integer
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 6, 267-274
      http://dx.doi.org/10.12988/ijcms.2016.6422

P. Radha Krishna Kishore
      Homomorphism on fuzzy generalised lattices
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 6, 275-279
      http://dx.doi.org/10.12988/ijcms.2016.6525

S. S. Benchalli, J. B. Toranagatti
      Delta generalized pre-closed sets in topological spaces
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 6, 281-292
      http://dx.doi.org/10.12988/ijcms.2016.6314

Min-Jen Jou, Jenq-Jong Lin
      The second largest number of maximal independent sets in graphs with at most two cycles
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 6, 293-299
      http://dx.doi.org/10.12988/ijcms.2016.6418

Yasuhiro Kurokawa
      Singularities of asymptotic lines on surfaces in R^4
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 7, 301-311
      http://dx.doi.org/10.12988/ijcms.2016.6526

Jenq-Jong Lin, Min-Jen Jou
      {Ck,Pk,Sk}-decompositions of balanced complete bipartite graphs
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 7, 313-321
      http://dx.doi.org/10.12988/ijcms.2016.6527

Qing Yang, Yuanguo Zhu
      Fully uncertain linear systems
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 7, 323-331
      http://dx.doi.org/10.12988/ijcms.2016.6631

Rajesh Kumar Narula, O. P. Vinocha, Ajay Kumar
      New generalized sub class of cyclic-Goppa code
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 7, 333-341
      http://dx.doi.org/10.12988/ijcms.2016.6632

Raheam A. Al-Saphory, Naseif J. Al-Jawari, Asmaa N. Al-Janabi
      Asymptotic regional gradient full-order observer in distributed parabolic systems
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 7, 343-358
      http://dx.doi.org/10.12988/ijcms.2016.6633

P. Thirunavukarasu, R. Suresh, W. Lilly Merline
      Introduction to complex fuzzy soft hypergroup, complex fuzzy soft hyperring and complex fuzzy soft hyperideal
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 8, 359-366
      http://dx.doi.org/10.12988/ijcms.2016.6634

Xueqin Zhao
      An improved Jacobian elliptic function expansion method to find new traveling wave solutions for a class of nonlinear wave equations
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 8, 367-375
      http://dx.doi.org/10.12988/ijcms.2016.6737

Aliou Gueye Sow, Ibrahima Mbaye
      Method of successive approximations for a unsteady fluid structure interaction problem
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 8, 377-384
      http://dx.doi.org/10.12988/ijcms.2016.5835

Sandra Pineda Hernandez, Anibal Munoz Loaiza, Cesar Augusto Acosta Minoli
      A reaction-diffusion model for controlling the Aedes aegypti with Wolbachia
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 8, 385-394
      http://dx.doi.org/10.12988/ijcms.2016.511713

Rafael Jakimczuk
      Successive derivatives of arcsin x
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 8, 395-403
      http://dx.doi.org/10.12988/ijcms.2016.6842